Alert archive / Louisiana / Tornado Warnings in 2020

Tornado Warning 38, NWS Shreveport, LA

April 22, 2020Bienville Parish, Bossier Parish, Webster Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 22, 2020, 6:43 PM CDT for Bienville Parish, Bossier Parish, Webster Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2020, 6:43 PM CDT (23:43 UTC)
Expired
Apr 22, 2020, 7:15 PM CDT
In force
32 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Bienville Parish, LA, Bossier Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 61 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 5:01 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-457 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

609 
WFUS54 KSHV 222343
TORSHV
LAC013-015-119-230015-
/O.NEW.KSHV.TO.W.0038.200422T2343Z-200423T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
643 PM CDT Wed Apr 22 2020

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern Webster Parish in northwestern Louisiana...
  Central Bienville Parish in northwestern Louisiana...
  Southeastern Bossier Parish in northwestern Louisiana...

* Until 715 PM CDT.
    
* At 643 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Ringgold, or 17 miles south of Minden, moving east
  at 60 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Webster, central Bienville and southeastern Bossier
  Parishes, including the following locations... Jamestown, Sailes,
  Lake Bistineau South, Bryceland, Bienville, Brice and Lucky.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3228 9340 3241 9341 3250 9292 3225 9288
TIME...MOT...LOC 2343Z 268DEG 51KT 3236 9332 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

50
1 follow-up statement
464 
WWUS54 KSHV 222355
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
655 PM CDT Wed Apr 22 2020

LAC015-230004-
/O.CAN.KSHV.TO.W.0038.000000T0000Z-200423T0015Z/
Bossier LA-
655 PM CDT Wed Apr 22 2020

...THE TORNADO WARNING FOR SOUTHEASTERN BOSSIER PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for northwestern
Louisiana.

LAT...LON 3231 9324 3241 9324 3247 9307 3249 9292
      3238 9290 3226 9288
TIME...MOT...LOC 2354Z 266DEG 46KT 3237 9316 

$$

LAC013-119-230015-
/O.CON.KSHV.TO.W.0038.000000T0000Z-200423T0015Z/
Webster LA-Bienville LA-
655 PM CDT Wed Apr 22 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN WEBSTER AND CENTRAL BIENVILLE PARISHES...
    
At 654 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Ringgold, or 18 miles southeast of
Minden, moving east at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bienville, Jamestown, Bryceland, Brice and Sailes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3231 9324 3241 9324 3247 9307 3249 9292
      3238 9290 3226 9288
TIME...MOT...LOC 2354Z 266DEG 46KT 3237 9316 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

50

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 22, 4:09 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 22, 4:09 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
409 PM CDT Wed Apr 22 2020

.SHORT TERM.../Tonight through Thursday night/

Cloudy and mild with mid to upper 60s most everywhere. The warm
front appears to be edging into Lufkin over toward Alexandria
where most of the heavy-duty thunderstorms continue up to along
I-20. Temps south of the front are in the low to mid 70s. Further
north storms are a little more well behaved.

Much of this activity will be shifting ENE across the region with
still more development yet to come along the dry line approaching
which is just west of DFW at this time. 40 degree dew points are
colliding with low 70s dew points and will be seeing continued
development of showers and thunderstorms into the evening and
overnight to some extent. Overnight lows will be averaging around
the 60 degree mark and high tomorrow will be in the upper 70s and
lower 80s. Northwest winds will continue behind the boundary with
slightly drier air moving into the area. We will clear out a good
bit with seasonal 50s for lows Thursday night. /24/

.LONG TERM.../Friday through Wednesday night/

Friday will be warmer with low to mid 80s for the most part as our
winds back to the south. The cold front in the this longwave
trough pattern will finally be moving our way late in the day and
during the evening. And with that, we will see clouds increasing
during the late day with more showers and thunderstorms moving our
way and spreading down over all our four state area to some
extent.

The surface winds will begin to shift to SW later in the day and
then turn to NW by sunset along the I-30 corridor as a weak
surface low swings down the Red River valley, moisture starved
yes, but still enough to squeeze out some more brief heavy rain
and potentially some hail stones with the cooling of the
atmosphere as upper level heights aloft fall off.

The SPC has a marginal risk out for their day 3 outlook for our
four state area along and north of I-20. These evening showers
and thunderstorms will continue expanding down over the area with
the front practically out of the area shortly after midnight. The
NW flow will deepen and push out the remaining wet weather before
daybreak on Saturday.

Then fresh high pressure sprawls down the MS river valley with a
cooler trend despite the sunshine expected over the weekend as a
1020mb surface high settles down over the mid south. This air mass
will drop into the SE U.S. and keep the rain shields up for us to
start the work week. The next chance for arrives late in the long
term with another cold front by midweek. /24/

&&

.PREV DISCUSSION... /issued 116 PM CDT Wed Apr 22 2020/

AVIATION...

For the ArkLaTex terminals few without thunder at this time and
many will prevail for the afternoon with copious lightning and
hail in many of these strong thunderstorms. Much is going to
transistion from elevated to surface based with some damaging
winds or isold tornadoes possible. Weak slow moving dryline push
so without a good fropa this will TS activity will linger
overnight to some extent. S winds will shift to SW and W/NW late
this cycle and on Thurs. The fropa will be along Fri evening with
more isold thunder. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  78  56  83 /  90   0   0  20
MLU  65  78  56  83 / 100  10   0  10
DEQ  57  78  54  78 /  80  10   0  50
TXK  59  76  55  78 /  90   0   0  30
ELD  61  77  54  81 / 100   0   0  20
TYR  59  80  59  82 /  50   0   0  20
GGG  59  79  56  83 /  60   0   0  20
LFK  63  81  58  86 /  70   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Thursday for ARZ050-051-059-
     060-070-071.

     Flash Flood Watch through Thursday morning for ARZ071>073.

LA...Lake Wind Advisory until 1 AM CDT Thursday for LAZ001-002-010-
     017.

     Flash Flood Watch through Thursday morning for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 1 AM CDT Thursday for OKZ077.

TX...Lake Wind Advisory until 1 AM CDT Thursday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     Flash Flood Watch through Thursday morning for TXZ138-149>153-
     165>167.

&&

24
Hazardous weather outlook, Apr 22, 2:48 PM CDT, 3 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
248 PM CDT Wed Apr 22 2020

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124>126-136-137-
232000-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-
248 PM CDT Wed Apr 22 2020

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Strong to severe thunderstorms, some of which could produce large
hail, damaging wind gusts and isolated tornadoes are through the
remainder of the afternoon before ending later tonight. In
addition, heavy downpours will likely accompany this storm system
with one to three inches of rainfall possible today through
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible across the
region Friday into Friday Night but these storms are not expected
to be strong or severe at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed through tonight.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-
232000-
Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-
De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
248 PM CDT Wed Apr 22 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Flash Flood Watch is in effect for the entire region from 2 pm
this afternoon until 7 am Thursday.

Strong to severe thunderstorms, some of which could produce large
hail, damaging wind gusts and isolated tornadoes are the remainder
of this afternoon before ending later tonight, especially south of
Interstate Twenty. In addition, excessive heavy rainfall will
likely accompany this storm system with one to three inches of
rainfall possible today through tonight. The ground remains
saturated from previous rainfall last weekend. Thus, flash
flooding will be of particular concern today into tonight,
especially across flood prone and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible across the
region Friday into Friday Night but these storms are not expected
to be strong or severe at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed through tonight.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

50

In the hours before

Special weather statement, Apr 22, 6:04 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
604 PM CDT Wed Apr 22 2020

LAZ001>003-010-012-TXZ151-222345-
De Soto LA-Bossier LA-Bienville LA-Caddo LA-Webster LA-Panola TX-
604 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...NORTH CENTRAL DE
SOTO...CADDO...NORTHWESTERN BIENVILLE...BOSSIER PARISHES IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN PANOLA COUNTIES UNTIL 645 PM
CDT...

At 604 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mooringsport to 7 miles south of
Greenwood. Movement was east at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Shreveport, Bossier City, Minden, Haughton, Greenwood, Blanchard,
Waskom, Benton, Stonewall, Sibley, Cotton Valley, Sarepta, Doyline,
Mooringsport, Dubberly, Dixie Inn, Heflin, Eastwood, Fosters and
Alden Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until midnight CDT for northwestern
Louisiana...and northeastern Texas.

LAT...LON 3246 9311 3219 9410 3239 9407 3239 9404
      3255 9405 3265 9403 3295 9339
TIME...MOT...LOC 2304Z 256DEG 44KT 3268 9389 3233 9400

33
Local storm report, Apr 22, 6:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
610 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             3 S MARSHALL            32.49N 94.36W
04/22/2020  E0.88 INCH       HARRISON           TX   TRAINED SPOTTER

&&

AS
Local storm report, Apr 22, 6:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     FLASH FLOOD      MANSFIELD               32.03N 93.70W
04/22/2020                   DE SOTO            LA   EMERGENCY MNGR

            6 HOMES FLOODED ON GROVE STREET.

&&
Local storm report, Apr 22, 6:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
637 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FLASH FLOOD      7 SW WASKOM             32.39N 94.13W
04/22/2020                   HARRISON           TX   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

&&
Local storm report, Apr 22, 6:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
638 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     FLASH FLOOD      5 SE SHREVEPORT         32.44N 93.73W
04/22/2020                   CADDO              LA   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

0607 PM     HAIL             3 S BOSSIER CITY        32.48N 93.72W
04/22/2020  U1.25 INCH       CADDO              LA   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0606 PM     FLOOD            3 S BOSSIER CITY        32.48N 93.72W
04/22/2020                   CADDO              LA   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

0606 PM     TSTM WND DMG     3 S BOSSIER CITY        32.48N 93.72W
04/22/2020                   CADDO              LA   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&
Local storm report, Apr 22, 6:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
639 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     FLASH FLOOD      BARKSDALE AIR FORCE BAS 32.50N 93.68W
04/22/2020                   BOSSIER            LA   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

0559 PM     FLASH FLOOD      5 N BOSSIER CITY        32.59N 93.73W
04/22/2020                   BOSSIER            LA   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

&&

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:50 AM CDTLake Wind AdvisorySHVBossier, Caddo, De Soto, Sabine20 hr
Apr 22, 8:56 AM CDTRiver Flood WarningSHVDe Soto3 days
Apr 22, 9:11 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster49 hr
Apr 22, 9:15 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn11 days
Apr 22, 9:16 AM CDTRiver Flood WarningSHVCaldwell, Ouachita, Union24 hr
Apr 22, 11:06 AM CDTSpecial Weather StatementSHVBossier, Caddo, Webster39 min
Apr 22, 11:26 AM CDTSpecial Weather StatementSHVSabine49 min
Apr 22, 12:01 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Winn29 min
Apr 22, 12:23 PM CDTSpecial Weather StatementSHVNatchitoches, Red River52 min
Apr 22, 12:34 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn41 min
Apr 22, 12:36 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo24 min
Apr 22, 12:57 PM CDTSpecial Weather StatementSHVBossier, Webster48 min
Apr 22, 1:18 PM CDTSpecial Weather StatementSHVWinn42 min
Apr 22, 1:20 PM CDTSpecial Weather StatementSHVBienville40 min
Apr 22, 2:26 PM CDTSpecial Weather StatementSHVSabine49 min
Apr 22, 2:31 PM CDTSevere Thunderstorm WarningSHVSabine44 min
Apr 22, 2:34 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine41 min
Apr 22, 3:13 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine62 min
Apr 22, 3:39 PM CDTSpecial Weather StatementSHVDe Soto51 min
Apr 22, 3:55 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Natchitoches, Winn50 min
Apr 22, 4:19 PM CDTAreal Flood AdvisorySHVDe Soto, Sabine3 hr
Apr 22, 4:27 PM CDTSevere Thunderstorm WarningSHVSabine48 min
Apr 22, 4:43 PM CDTFlash Flood WarningSHVDe Soto3 hr
Apr 22, 4:45 PM CDTFlash Flood WarningSHVDe Soto, Sabine3 hr
Apr 22, 5:15 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine45 min
Apr 22, 5:19 PM CDTSpecial Weather StatementSHVCaddo41 min
Apr 22, 5:22 PM CDTFlash Flood WarningSHVBienville, Bossier, Caddo, De Soto, Jackson, Lincoln and 2 more3 hr
Apr 22, 5:31 PM CDTFlash Flood WarningSHVBossier, Caddo, De Soto2 hr
Apr 22, 6:04 PM CDTSpecial Weather StatementSHVBossier, Caddo, Webster41 min
Apr 22, 6:10 PM CDTFlash Flood WarningSHVBienville, Bossier, Claiborne, Jackson, Lincoln, Ouachita and 2 more3 hr
Apr 22, 6:21 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Webster39 min
Apr 22, 6:28 PM CDTFlash Flood WarningSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Ouachita and 1 more94 min

Nearby

Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.